# SDR VNAA2022071211211

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 14,548 hours, 13,112 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT MX AT GSP, FOUND 3/4"" CRACK AND 1 1/2"" DENT ON FORWARD BAGGAGE BAY DOOR FORWARD LOWER STABILIZER / PERFORMED PERM REPAIR OF THE FWD BAGGAGE DOOR LOWER FWD STIFFENER IAW REO 690-52-35-298, EA 22-C9-52-0853, CRJ 900 SRM 51-42-06, AND CRJ 900 SRM 51-42-20."
